# SDR HEEA978953

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 6302
- Condition: Stuck
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR DOES NOT READ CORRECTLY.  STAYS STUCK INTERMITTENT. SENT TO EDMO DIST. FOR WARRANTY EXCHANGE.
